# SDR SWIA200820694

- Difficulty date: December 20, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 13,787 hours, 11,964 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303318
- Part serial: 03160H5976
- Condition: Cracked
- Location: Cockpit
- Part time: 9 hours, 6 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5900 - FIRST OFFICERS WINDSHIELD CRACKED.  REPLACED RIGHT WINDSHIELD.
